Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had gastroenteritis. Nauseous for days, severe diarrhea. Should I be concerned?

Hi there.
I had gastroenteritis a few weeks ago, and recoverd in three days or so however last week I had a flare up of 'something'. I was nausias for several days and then had very severe diorheea (and I have IBS and this blew that out the water!) Since then the nausia has passed, as has the diarrhea but my stools are still very pale yellow. Should I be concerned? How long before I visit my GP? Thank you
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi..thanks for using HCM..
you have enteric infection... and now you have nausea, fever.
it can be also due to antibiotics induced diarrhea which you had taken in the past..
you need to under go stool examination,
you need to take antibitics and probiotics, multivitamins and ORS..
see your physician for this
all the very best..
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor